U.J. – Texas
- Tagged with:
Describe the symptoms and the timeline of the reaction.
Its been more than 4 months now since getting the first of the Pfizer vaccine. About two days after getting the first vaccine I started getting rashes. I’ll be good for a week or so, and then I’ll have a series of days where its bad again. My thighs, feet, ankles, hands, wrists and back swell, get red and are very itchy. In addition to the hives, other symptoms include racing heart, swelling, itching, and sometimes difficulty breathing. The worst is when it covers the back of my head, and the swelling is so bad that when the inflammation finally goes down a day or two later, I get hundreds of stippled scabs. The only relief I’ve found is taking Benadryl and going to bed.
As best we can tell, my reaction is due to a Drug allergy, except I keep having reactions which doesn’t quite make sense. It can be life-threatening which is why my doctor says I am not allowed to get the second, or any others after. Pfizer has been horrible! I wonder if this will ever stop. It’s miserable!!!!
What makes me angry is no one seems to know anything. They never tested for allergy ahead of time to see what my body would do, they never even checked my medical chart, despite voicing my concerns because of my preexisting conditions. I’ve heard how rare my reaction is but I’m finding story after story on the internet of stories like mine and much much worse. Next to there stories I’m lucky to only be experiencing what I am.
-U.J. - Texas"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.